Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuing antidepressants after remission jedi

Posted by myco on March 28, 2009, at 21:15:12

In reply to Re: Discontinuing antidepressants after remission myco, posted by jedi on March 28, 2009, at 20:46:16

Can you be more specific with this Jedi. I mean do you still (after years you said on it?) feel it physically in you, really? For me the physical sense its working has long gone...except a very minor stimulation in my quads about an hour after dosing. Its all in my behaviours now.

I know not the "chase the beast" of euphoria....I just miss the wicked stimulation that would rush through me in the morning basically bouncing me out of bed to my feet with a smile and raring to go for the day. I'm on 75 though...I dont want to feel to feel my meds physically, I just want them there under the surface ideally...in my moods and behaviours.

------------------

> Nardil has always seemed to work for me; sometimes it works better than others.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:887422
URL: http://www.dr-bob.org/babble/20090322/msgs/887484.html